# SDR AALA201711109003

- Difficulty date: October 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950210
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON SKIN PANEL AT FRAME 35,  STRINGER 30L. REPAIRED THE SKIN IAW EA 274207.
